the active ingredients are diphenhydramine & phenylephrine
10 Feb 2012
Dear ohmyjamie... No I do not think you will get high from 4 oz. of this medication. The Benadryl in it will make you very sleepy and will overpower the mild stimulant effect of the phenylephrine. In fact, taking that much Benadryl is dangerous and could cause you to fall into a very heavy comatose sleep... depending on your weight you could even stop breathing. To get the prescribed effectiveness of this medication you do not need to take the whole bottle. Are you looking to get high from this medicine??? Are you looking to do something else with it??? I hope not... be careful and please take care of yourself... pup
Perhaps you need to talk to someone???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor diagnosed me with an upper respiratory virus a week ago and I can't stop coughing at all,?
... what should I take for my cough? I've tried Mucinex, delsym, dayquil, nyquil and nothing seems to help at all.
1 answer • 22 Dec 2009
1 answer • 30 Apr 2010
... adding the theraflu or adding to cold water?
1 answer • 13 Mar 2012
Dextromethorphan/Diphenhydramine/Phenylephrine - is it safe to give day cough medicine to a child at
is it safe to give day time cough medicine to a child -7yr old- at night? (ran out of the night time cought medicine but have the day time since its ...
0 answers • 27 Jan 2014
I have a bad cold where I am coughing and all stuffed up and when I take anything with phenylephrine hcl or dextromethorphan in it I become very ...
2 answers • 4 Sep 2014